# SDR 95ZZZW365

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1175
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO STATION 1175 STRINGER 22L, CORROSION ON STRINGER.  REMOVED FASTENERS, REMOVED STRINGER, REMOVED CORROSION.  ALODINE AND PRIMED AND INSTALLED STRINGER NEW 30.5 INCH, INSTALLED FASTENERS, PER SRM 51-30-2, 53-10-1, 51-10-6, 51-10-2, 53-10-3 AND 51-30-2.  TOTAL CYCLES 29,235.  (W)
